# SDR SWAA2016071253721

- Difficulty date: July 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 4,927 hours, 2,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Inoperative
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR INOPERATIVE.   REMOVED DEBRIS FROM GIRT BAR HOLDER IAW SIP.
